RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 603–629 (Mi izv2282)  

This article is cited in 2 scientific papers (total in 2 papers)

On entire functions of finite order with zeros on curves of regular rotation

S. K. Balashov


Abstract: In this paper we consider the asymptotic behavior of canonical Weierstrass products with zeros on curves of regular rotation
$$ \operatorname{Arg}z=\gamma(|z|)\lim_{x\to+\infty}x\gamma'(x)=c,\qquad-\infty<c<\infty. $$


Full text: PDF file (1966 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 601–627

Bibliographic databases:

UDC: 517.53
MSC: 30A08, 30A64
Received: 01.02.1972

Citation: S. K. Balashov, “On entire functions of finite order with zeros on curves of regular rotation”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 603–629; Math. USSR-Izv., 7:3 (1973), 601–627

Citation in format AMSBIB
\Bibitem{Bal73}
\by S.~K.~Balashov
\paper On entire functions of finite order with zeros on curves of regular rotation
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 603--629
\mathnet{http://mi.mathnet.ru/izv2282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328073}
\zmath{https://zbmath.org/?q=an:0272.30030}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 601--627
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001963}


Linking options:
  • http://mi.mathnet.ru/eng/izv2282
  • http://mi.mathnet.ru/eng/izv/v37/i3/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Balashov, “On entire functions of completely regular growth along curves of regular rotation”, Math. USSR-Izv., 10:2 (1976), 321–338  mathnet  crossref  mathscinet  zmath
    2. V. S. Azarin, “On the asymptotic behavior of subharmonic functions of finite order”, Math. USSR-Sb., 36:2 (1980), 135–154  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:165
    Full text:52
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019